# SDR AALA20072265

- Difficulty date: November 21, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 57,430 hours
- Engine: Pwa JT8D217
- Engine time: 957 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan
- Condition: Fod
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT - NUMBER ONE ENGINE LOST POWER DURING CLIMB.  CREW HEARD LOUD POPS.  PULLED THROTTLE TO IDLE AND LEFT NUMBER ONE ENGINE AT IDLE FOR LANDING.  NUMBER ONE ENGINE PARAMETERS WERE NORMAL.  LANDED ORD WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE AND ISOLATORS ON 22 NOV AT ORD DUE TO COMPRESSOR STALL DUE TO FAN FOREIGN OBJECT DAMAGE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
